# SDR GTIA2023060637240

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10316
- Aircraft time: 8,285 hours, 3,417 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIRTY SOCK SMELL UPON LANDING. STATE SMELL STARTED DURING DESCENT-REF TSM 05-50-00-810-831-A. PERFORMED ENG RUN WITH CREWS ASSISTANCE WITH ENG 1 AND PACK 1 AND ENG 2 WITH PACK 2. NO ODORS NOTED AIRCRAFT OK FOR SERVICE.
